About the Journal

The Modern Mathematical Methods (Modern Math. Methods) is a peer-reviewed, Open Access journal that provides an advanced forum for studies related to mathematics. All published items, including research articles, have unrestricted access and users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. 

No submission or processing fees are required.

The journal is published every four months and three issues per year (April, August and December).

The Modern Mathematical Methods presents papers that treat advances in all mathematical areas and their applications. 

Announcements

Current Issue

Vol. 3 No. 2 (2025)
					View Vol. 3 No. 2 (2025)
Published: 15-08-2025

Full Issue

Articles

  • Microwave remote sensing of soil moisture, above ground biomass and freeze-thaw dynamic: Modeling and empirical approaches

    Laura Angeloni, Domenico Daniele Bloisi, Paolo Burghignoli, Davide Comite, Danilo Costarelli, Michele Piconi, Anna Rita Sambucini, Alessio Troiani, Alessandro Veneri
    57-71
    DOI: https://doi.org/10.64700/mmm.54
  • Approximation by symmetrized and perturbed hyperbolic tangent activated convolutions as positive linear operators

    George Anastassiou
    72-84
    DOI: https://doi.org/10.64700/mmm.73
  • On the general solution and stability of the functional equation \(f (x-y) - f(x) f(y) = dsinxsiny\)

    Jiraporn Kunrattanaworawong, Wutiphol Sintunavarat
    85-91
    DOI: https://doi.org/10.64700/mmm.67
  • Normalized solutions to the fractional Schrödinger equations with potential and saturable nonlinearity

    Wen Liao, Qiongfen Zhang
    92-100
    DOI: https://doi.org/10.64700/mmm.53
  • Critical issues with the Pearson's chi-square test

    Vladimir Gurvich, Mariya Naumova
    101-109
    DOI: https://doi.org/10.64700/mmm.75
View All Issues